# SDR ASOA201702051148

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670332341
- Condition: Corroded
- Location: Bs 482-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ,BS 482-572 CORRODED AT SEVERAL AREAS.  COMPLIED WITH EC/TC REO 670-53-00-343,  REO 670-53-00-343, AND AMM 53-00-49-400-801.
